Research

Asymptotic behaviour of nonlinear systems


Reference:

Logemann, H. and Ryan, E. P., 2004. Asymptotic behaviour of nonlinear systems. American Mathematical Monthly, 111 (10), pp. 864-889.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsLogemann, H.and Ryan, E. P.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7223
Additional InformationID number: ISI:000227274700003

Export

Actions (login required)

View Item